# SDR FDEA200910063489

- Difficulty date: October 6, 2009
- Submitted: October 7, 2009
- Operation: Air carrier
- Aircraft: N907FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27198
- Aircraft time: 52,273 hours, 21,563 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, OTBD FLAP, L/E, BEHIND NR 4 SPOILER, IS CREASED. CHECKED LIMITS OF DENT/CREASE AND FOUND OUT OF LIMITS IAW SRM 57-53-01; A=1.0",  W=.044", A/Y=22.7. ACCOMPLISHED DOUBLER REPAIR ON LT WING, OTBD FLAP, L/E, BEHIND NR 4  SPOILER, IAW SRM 57-53-01, REPAIR NR 2.  REPAIR PARTS FABRICATED ON MAE TRAVELERS   T9/805253, T9/805251. THIS REPAIR IS CLASSIFIED AS A CAT. "A" MAJOR REPAIR.
